MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PETELLA; PROSTHESIS KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PETELLA; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint effusion (4849)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: femur trabecular metal cruciate retaining (cr) catalog#: 42502806602, lot#: 65588161 tibial tray fixed bearing catalog#: 00595405701, lot#: 65594098 articular surface use with plate catalog#: 00595205012, lot#: 64458794.Unk cement catalog#: unk, lot#: unk.Multiple mdr reports were filled for this event: 0001822565-2023-01495, 0001822565-2023-01499, 0001822565-2023-01500.Hemarthrosis is a condition of articular bleeding, that is into the joint cavity.This can occur after an injury, in bleeding disorders such as hemophilia, side effect from blood thinners, or after surgery of one of your joints.Patients will typically present with pain, swelling and a decreased range of motion of the involved joint.Symptoms of hemarthrosis can be treated at home while waiting for the joint to heal using rice method.Rice stands for rest, ice, compression and elevation.An aspiration is the removal of fluid from a joint for treatment or diagnostic purposes aspiration is typically done in a joint for diagnostic purposes.If aspiration is mentioned, with no other documentation to support, why aspiration was conducted or what the results were of the aspiration; it can be implied that it was conducted for diagnostic purposes as the joint was exhibiting signs such as pain, inflammation, or swelling.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient experienced a pop in the posterior knee, pain and an effusion from hemarthrosis seventeen days post implantation.Patient underwent an in office aspiration, followed by a second aspiration, due to a recurrent effusion.Aspirations were completed without complication.Attempts to obtain additional information have been made; however, no more is available.

Brand Name
ALL POLY PETELLA
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17073512
Report Number0002648920-2023-00106
Device Sequence Number12233857
Product Code JWH
UDI-Device Identifier00889024635401
UDI-Public(01)00889024635401(17)280115(10)65736639
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00597206538
Device Lot Number65736639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight100 KG
Patient RaceWhite